# SDR ABXA060034

- Difficulty date: October 20, 2005
- Submitted: January 18, 2006
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Aircraft time: 76,958 hours, 27,728 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 900
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, STA 900, RIGHT BUTT LINE 54, FLOORBEAM CRACKED ON AFT SIDE UPPER CAP, FROM OUTBOARD END OF BEAM TOWARD INBOARD THROUGH TWO FASTENER HOLES.  REPAIRED AREA IAW REA D853-52925 BY TRIMMING OUT CRACKED AREA AND INSTALLING A FILLER.
